Archives‎ > ‎

Volume 4, 2010

No 1 (2010): March 2010
  • Walsh, P. G.,  On a question of Kaplansky. II. Albanian J. Math. 2 (2008), no. 1, 3–6. 
  • Tunç, Cemil, On the instability of solutions to a certain class of non-autonomous and non-linear ordinary vector differential equations of sixth order. Albanian J. Math. 2 (2008), no. 1, 7–13. 
  • Noor, Muhammad Aslam,  Implicit Wiener-Hopf equations and quasi variational inequalities. Albanian J. Math. 2 (2008), no. 1, 15–25. 
  • Purkait, S.Sury, B.,  Some vanishing sums involving binomial coefficients in the denominator. Albanian J. Math. 2 (2008), no. 1, 27–32. 
  • Hashorva, EnkelejdHüsler, Jürg,  The number and sum of near m-extremes.Albanian J. Math. 2 (2008), no. 1, 33–43. 

No 2 (2010): June 2010

  • Lončar, Ivan Inverse limits of H-closed spaces. Albanian J. Math. 2 (2008), no. 2, 47–55. 
  • Noor, Khalida Inayat On generalized quasi-convex functions. Albanian J. Math. 2 (2008), no. 2, 57–60. 
  • Beltraminelli, StefanoMerlini, Danilo Riemann hypothesis: a numerical treatment of the Riesz and Hardy-Littlewood wave. Albanian J. Math. 2 (2008), no. 2, 61–79. 
  • Agwo, H. A. Oscillation of nonautonomous second order neutral delay dynamic equations on time scales. Albanian J. Math. 2 (2008), no. 2, 81–89.
  • Lakrib, Mustapha Boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions. Albanian J. Math. 2 (2008), no. 2, 91–99. 
  • Li, SongxiaoShamoyan, Romi A note on inequalities in multifunctional analytic spaces. Albanian J. Math. 2 (2008), no. 2, 101–109. 
  • Nabongo, DiabateBoni, Théodore K. Numerical blow-up and asymptotic behavior for a semilinear parabolic equation with a nonlilnear boundary condition. Albanian J. Math. 2 (2008), no. 2, 111–124. 
  • Noor, Muhammad AslamYao, YonghongLiou, Yeong-Cheng Extragradient method for equilibrium problems and variational inequalities. Albanian J. Math. 2 (2008), no. 2, 125–138. 

No 3 (2010): September 2010
  • Shaska, T.Qarri, M. Algebraic aspects of digital communications. Albanian J. Math. 2 (2008), no. 3, 141–144. 
  • Magaard, KayVölklein, HelmutWiesend, Götz The combinatorics of degenerate covers and an application for general curves of genus 3. Albanian J. Math. 2 (2008), no. 3, 145–158. 
  • Günther, AnnikaNebe, GabrieleRains, Eric M. Clifford-Weil groups of quotient representations. Albanian J. Math. 2 (2008), no. 3, 159–169. 
  • Siap, Irfan CT burst error weight enumerator of array codes. Albanian J. Math. 2 (2008), no. 3, 171–178. 
  • Varbanov, Zlatko On identification for sources extended to model with lies.Albanian J. Math. 2 (2008), no. 3, 179–184. 
  • Günther, AnnikaNebe, Gabriele Clifford-Weil groups for finite group rings, some examples. Albanian J. Math. 2 (2008), no. 3, 185–198. 
  • Sanjeewa, R.; Shaska, T. Determining equations of families of cyclic curves. Albanian J. Math. 2 (2008), no. 3, 199–213. 
  • Romaczuk, Urszula A new encryption and signing algorithm. Albanian J. Math. 2 (2008), no. 3, 215–220. 
  • Kohnert, Axel Construction of linear codes having prescribed primal-dual minimum distance with applications in cryptography. Albanian J. Math. 2 (2008), no. 3, 221–227. 
  • Wroblewska, Aneta On some properties of graph based public keys. Albanian J. Math. 2 (2008), no. 3, 229–234. 
  • Kotorowicz, Monika Sierpiński gasket-based graphs in coding theory. Albanian J. Math. 2 (2008), no. 3, 235–239.
  • Pjero, N.; Ramasaço, M.; Shaska, T. Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math. 2 (2008), no. 3, 241–248. 
  • Shaska, Tanush; Ustimenko, V. On some applications of graphs to cryptography and turbocoding. Albanian J. Math. 2 (2008), no. 3, 249–255. 
  • Parfionov, Georges; Zapatrin, Romàn R. Quantum channels with continuous input alphabet. Albanian J. Math. 2 (2008), no. 3, 259–265. 
No 4 (2010): December 2010

  • Noor, Muhammad Aslam Some iterative algorithms for extended general variational inequalities. Albanian J. Math. 2 (2008), no. 4, 265–275. 
  • Saadati, R.Vaezpour, S. M.Vahidi, J. Common fixed point theorem in intuitionistic fuzzy metric spaces. Albanian J. Math. 2 (2008), no. 4, 277–282. 
  • Bhat, V. K. Decomposability of extension rings. Albanian J. Math. 2 (2008), no. 4, 283–291. 
  • Beltraminelli, StefanoMerlini, Danilo Other representations of the Riemann zeta function and an additional reformulation of the Riemann hypothesis. Albanian J. Math. 2 (2008), no. 4, 293–305. 
  • Shaska, T.Wijesiri, G. S.Wolf, S.Woodland, L.,  Degree 4 coverings of elliptic curves by genus 2 curves. Albanian J. Math. 2 (2008), no. 4, 307–318.